# SDR LR7A0048

- Difficulty date: April 24, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,183 hours, 28,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 34862414L
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER HA1200, FOUND LT OWS 28 FLAP TRACK RIB STIFFENER FITTING CRACKED AND BROKEN AT LOWER FLANGE.REPLACED FITTING IAW SRM SMP 583-57-10 (3) AND LAC MEA 382-57-00-072.  D&C 1.
